# SDR BSYA2010004

- Difficulty date: January 12, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N3695V
- Make and model: Beech 58
- Aircraft serial: TH1183
- Aircraft time: 18,871 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF LCK CABIN DOOR CAME OPEN IN FLIGHT, RETURNED TO LCK.
